# SDR 06FDEA04169

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tank
- Part number: NYB67561
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, UNDER FLOOR AREA, OVERWING TANK TOP SURFACE STA 1360 X=-75.0 (RT) FOUND WITH CORROSION.  CORROSION REMOVED AS PER SRM   57-00-01   FIG.1A VOL.I. ORIGINAL THK 0.076" REMOVED 0.007" REMAINING THK 0.069" AND FOUND WITHIN LIMIT AS PER SRM 57-20-00 FIG.12 VOL.I. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
